# SDR MASA200602254

- Difficulty date: September 9, 2006
- Submitted: September 14, 2006
- Operation: Air carrier
- Aircraft: N75992
- Make and model: Cndair CL6002B19
- Aircraft serial: 7401
- Aircraft time: 10,838 hours, 10,143 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7222 ORD - CREW ABORTED TAKEOFF AND RTG DUE TO A STANDBY AIRSPEED INDICATOR FAILED.  MX PURGED WATER FROM THE PITOT SYSTEM.
